# SDR DALA2023100408165

- Difficulty date: September 30, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 89,908 hours, 40,848 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 AFT LAV O2 MASK DEPLOYED DURING BOARDING. CORRECTIVE ACTION: R/R O2 BOX ASSEMBLY. OK FOR SERVICE. (4575567)
